# SDR CA071016011

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE LOST POWER FOLLOWING TAKEOFF AND THE AIRCRAFT WAS DAMAGED IN THE RESULTING FORCED LANDING.
